# SDR QMLA2014072814094

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N152AM
- Make and model: Bell 407
- Aircraft serial: 54049
- Aircraft time: 1,771 hours, 4,682 cycles
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE848328
- Condition: Making Metal
- Part time: 1,771 hours, 2,673 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & HOT OFF LOAD PILOT WAS REPOSITIONING ACFT ON HELIPAD.  DURING HOVER ENG CHIP LIGHT ILLUMINATED. ON CALL MECHANIC RESPONDED & FOUND METAL DEBRIS & SHAVINGS OUT OF LIMITS IAW 250-C47B MM.
